MathSciNet Relay Station
MathSciNet bibliographic data
MR2462603 30D55 (46E15)
Pavlović, Miroslav; Peláez, José Ángel An equivalence for weighted integrals of an analytic function and its derivative. Math. Nachr. 281 (2008), no. 11, 1612–1623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement